# SDR IPXA2025072480095

- Difficulty date: July 5, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A2557066900000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CMPT FR 38.2; UPPER FLOORBEAM, LOWER CHANNEL SUPPORT BRACKETS (3EA) ARE CRACKED.REMOVED SUPPORT BRACKETS (3EA) AT FRAME 38.2 UPPER FLOOR BEAM IAW A300/600 SRM 51-40-21.FABRICATED NEW BRACKETS (3EA) ON FWD CARGO CMPT FROM MAT. 2024-T3.032C BTCH#:0004355009 MAT.QUANTITI 10"X 7" IAW A300-600 AMM 09.08.01.01.INSTALLED NEW BRACKETS (3EA) FROM FWD CARGO CMPT FR38.2 UPPER BLOOR BEAM RIVET (6EA) P/N:HL10VF5-8 BTCH#:0004254757 COLLAR (6EA)P/N:NSA5075-5 BTCH#:0004178417 (9EA)P/N:MS20426AD5-7 BTCH#:0004372118, SEALANT P/N:04-001-0114 BTCH#:0004362800 QTY:1 IAW A300-600 SRM 51-40-21
